# SDR SWAA2020120730692

- Difficulty date: November 16, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 46,056 hours, 23,810 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STA 663 VAPOR BARRIER CRACKED 2 PLS AT LBL 45.  REPAIRED DAMAGED AREA AT LT VAPOR BARRIER, PER B737-700 SRM 51-70-04-2R-0.  MATERIAL USED RESIN EY3804 P/N 1691080 FIBERGLASS P/N 1694548.  TOUCHED UP AS REQUIRED, REF B737-700 AMM 51-21-73-370-803.
